MathSciNet Relay Station
MathSciNet bibliographic data
MR328200 (48 #6542) 34C10
Graef, John R. On the generalized Liénard equation with negative damping. J. Differential Equations 12 (1972), 34–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement